The Michigan Mathematical Journal

An explicit Plancherel formula for completely solvable Lie groups.

Bradley N. Currey

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 38, Issue 1 (1991), 75-87.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004263

Digital Object Identifier
doi:10.1307/mmj/1029004263

Mathematical Reviews number (MathSciNet)
MR1091511

Zentralblatt MATH identifier
0733.22004

Subjects
Primary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
Secondary: 22E25: Nilpotent and solvable Lie groups

Citation

Currey, Bradley N. An explicit Plancherel formula for completely solvable Lie groups. Michigan Math. J. 38 (1991), no. 1, 75--87. doi:10.1307/mmj/1029004263. https://projecteuclid.org/euclid.mmj/1029004263


Export citation